# SDR DALA2015030101762

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT RT WING L/E FILLET PANEL ON STA Y=803, LONG 29-28, RT ORIGINAL'S 0.157" AND REMAINING'S 0.088".  ON STA Y=800, LONG 29-28, RT IS 0.150" AND REMAINING'S IS 0.087".  ON STA Y=797, LONG 29-28, RT ORIGINAL'S 0.144" AND REMAINING'S 0.107". ON STA Y=793, LONG 29-28, RT IS 0.138" AND REMAINING'S 0.106". ON STA Y=790, LONG 29-28 RT IS 0.130" AND REMAINING'S 0.088", AND STA Y=786, LONG 29-28, RT IS 0.122" AND REMAINING'S 0.089". THEREFORE THESE ARE OUT OF LIMITS.  REWORKED AREAS WIHIN LIMITS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 26, 21 AND 14 AND 53-04, PAR 57.  AREAS OUT OF LIMITS WILL BE ATTENDED WITH NRC 239.
